# SDR REXA2024031400282

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 35,733 hours, 24,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR OVERWING EMERGENCY LIGHT BULB, BURNT OUT  REMOVED AND REPLACED RH AFT EXTERIOR OVERWING EMERGENCY LIGHT BULB IAW GOODRICH CMM 33-52-07. P/N ON/OFF: 8GH002473-08 OPS TEST GOOD.
